# SDR DALA2018020500634

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 68,520 hours, 49,602 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rty Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LWR INNER SIDE AT RT STRUT DOOR.  RIGHT MAIN DOOR OUTBOARD P/N 5936791-504 S/N:UNK WAS REMOVED AND SERVICEABLE RIGHT DOOR OUTBOARD P/N 5936791-504 S/N DL105 WAS INSTALLED PER AMM 32-12-01-201.
